# SDR VTZA98030

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 3140 · Central Computers
- Part: Ehsi Screen
- Part number: 7003110901
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 6516 - IAD-LGA - DURING TAXI, EXPERIENCED A DISCREPANCY WITH THE CAPTAINS EHSI SCREEN GOING BLANK.  AIRCRAFT RETURNED TO THE GATE, WHERE MAINTENANCE CONTROL AND MAINTENANCE WAS NOTIFIED.  MAINTENANCE REMOVED AND REPLACED THE EHSI INDICATOR IAW MAINTENANCE PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AS OUTLINED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
